Florian Pausinger
Edelsbrunner Group
10 Publications
2016 | Published | Journal Article | IST-REx-ID: 1617 |

On the discrepancy of jittered sampling
F. Pausinger, S. Steinerberger, Journal of Complexity 33 (2016) 199–216.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
F. Pausinger, S. Steinerberger, Journal of Complexity 33 (2016) 199–216.
2016 | Published | Journal Article | IST-REx-ID: 1662 |

Approximation and convergence of the intrinsic volume
H. Edelsbrunner, F. Pausinger, Advances in Mathematics 287 (2016) 674–703.
[Published Version]
View
| Files available
| DOI
H. Edelsbrunner, F. Pausinger, Advances in Mathematics 287 (2016) 674–703.
2015 | Published | Thesis | IST-REx-ID: 1399
On the approximation of intrinsic volumes
F. Pausinger, On the Approximation of Intrinsic Volumes, Institute of Science and Technology Austria, 2015.
View
| Files available
F. Pausinger, On the Approximation of Intrinsic Volumes, Institute of Science and Technology Austria, 2015.
2015 | Published | Journal Article | IST-REx-ID: 1792
A Koksma-Hlawka inequality for general discrepancy systems
F. Pausinger, A. Svane, Journal of Complexity 31 (2015) 773–797.
View
| Files available
| DOI
F. Pausinger, A. Svane, Journal of Complexity 31 (2015) 773–797.
2015 | Published | Journal Article | IST-REx-ID: 1938
On the distribution of local extrema in quantum chaos
F. Pausinger, S. Steinerberger, Physics Letters, Section A 379 (2015) 535–541.
View
| DOI
F. Pausinger, S. Steinerberger, Physics Letters, Section A 379 (2015) 535–541.
2014 | Published | Journal Article | IST-REx-ID: 2255 |

Stable length estimates of tube-like shapes
H. Edelsbrunner, F. Pausinger, Journal of Mathematical Imaging and Vision 50 (2014) 164–177.
[Submitted Version]
View
| Files available
| DOI
H. Edelsbrunner, F. Pausinger, Journal of Mathematical Imaging and Vision 50 (2014) 164–177.
2013 | Published | Conference Paper | IST-REx-ID: 2843
Stable length estimates of tube-like shapes
H. Edelsbrunner, F. Pausinger, in:, 17th IAPR International Conference on Discrete Geometry for Computer Imagery, Springer, 2013, pp. XV–XIX.
View
| Files available
| DOI
H. Edelsbrunner, F. Pausinger, in:, 17th IAPR International Conference on Discrete Geometry for Computer Imagery, Springer, 2013, pp. XV–XIX.
2013 | Published | Journal Article | IST-REx-ID: 2304
Van der Corput sequences and linear permutations
F. Pausinger, Electronic Notes in Discrete Mathematics 43 (2013) 43–50.
View
| DOI
F. Pausinger, Electronic Notes in Discrete Mathematics 43 (2013) 43–50.
2012 | Published | Journal Article | IST-REx-ID: 2904 |

Weak multipliers for generalized van der Corput sequences
F. Pausinger, Journal de Theorie Des Nombres Des Bordeaux 24 (2012) 729–749.
[Published Version]
View
| Files available
| DOI
F. Pausinger, Journal de Theorie Des Nombres Des Bordeaux 24 (2012) 729–749.
2012 | Published | Journal Article | IST-REx-ID: 6588 |

Elementary solutions of the Bernstein problem on two intervals
F. Pausinger, Journal of Mathematical Physics, Analysis, Geometry 8 (2012) 63–78.
[Published Version]
View
| Download Published Version (ext.)
| WoS
F. Pausinger, Journal of Mathematical Physics, Analysis, Geometry 8 (2012) 63–78.
Search
Filter Publications
Display / Sort
Export / Embed
Grants
10 Publications
2016 | Published | Journal Article | IST-REx-ID: 1617 |

On the discrepancy of jittered sampling
F. Pausinger, S. Steinerberger, Journal of Complexity 33 (2016) 199–216.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
F. Pausinger, S. Steinerberger, Journal of Complexity 33 (2016) 199–216.
2016 | Published | Journal Article | IST-REx-ID: 1662 |

Approximation and convergence of the intrinsic volume
H. Edelsbrunner, F. Pausinger, Advances in Mathematics 287 (2016) 674–703.
[Published Version]
View
| Files available
| DOI
H. Edelsbrunner, F. Pausinger, Advances in Mathematics 287 (2016) 674–703.
2015 | Published | Thesis | IST-REx-ID: 1399
On the approximation of intrinsic volumes
F. Pausinger, On the Approximation of Intrinsic Volumes, Institute of Science and Technology Austria, 2015.
View
| Files available
F. Pausinger, On the Approximation of Intrinsic Volumes, Institute of Science and Technology Austria, 2015.
2015 | Published | Journal Article | IST-REx-ID: 1792
A Koksma-Hlawka inequality for general discrepancy systems
F. Pausinger, A. Svane, Journal of Complexity 31 (2015) 773–797.
View
| Files available
| DOI
F. Pausinger, A. Svane, Journal of Complexity 31 (2015) 773–797.
2015 | Published | Journal Article | IST-REx-ID: 1938
On the distribution of local extrema in quantum chaos
F. Pausinger, S. Steinerberger, Physics Letters, Section A 379 (2015) 535–541.
View
| DOI
F. Pausinger, S. Steinerberger, Physics Letters, Section A 379 (2015) 535–541.
2014 | Published | Journal Article | IST-REx-ID: 2255 |

Stable length estimates of tube-like shapes
H. Edelsbrunner, F. Pausinger, Journal of Mathematical Imaging and Vision 50 (2014) 164–177.
[Submitted Version]
View
| Files available
| DOI
H. Edelsbrunner, F. Pausinger, Journal of Mathematical Imaging and Vision 50 (2014) 164–177.
2013 | Published | Conference Paper | IST-REx-ID: 2843
Stable length estimates of tube-like shapes
H. Edelsbrunner, F. Pausinger, in:, 17th IAPR International Conference on Discrete Geometry for Computer Imagery, Springer, 2013, pp. XV–XIX.
View
| Files available
| DOI
H. Edelsbrunner, F. Pausinger, in:, 17th IAPR International Conference on Discrete Geometry for Computer Imagery, Springer, 2013, pp. XV–XIX.
2013 | Published | Journal Article | IST-REx-ID: 2304
Van der Corput sequences and linear permutations
F. Pausinger, Electronic Notes in Discrete Mathematics 43 (2013) 43–50.
View
| DOI
F. Pausinger, Electronic Notes in Discrete Mathematics 43 (2013) 43–50.
2012 | Published | Journal Article | IST-REx-ID: 2904 |

Weak multipliers for generalized van der Corput sequences
F. Pausinger, Journal de Theorie Des Nombres Des Bordeaux 24 (2012) 729–749.
[Published Version]
View
| Files available
| DOI
F. Pausinger, Journal de Theorie Des Nombres Des Bordeaux 24 (2012) 729–749.
2012 | Published | Journal Article | IST-REx-ID: 6588 |

Elementary solutions of the Bernstein problem on two intervals
F. Pausinger, Journal of Mathematical Physics, Analysis, Geometry 8 (2012) 63–78.
[Published Version]
View
| Download Published Version (ext.)
| WoS
F. Pausinger, Journal of Mathematical Physics, Analysis, Geometry 8 (2012) 63–78.